Alert archive / California / Wind Advisories in 2014
Wind Advisory 26, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Apr 4, 2014, 6:40 PM PDT. It took effect at Apr 4, 2014, 10:00 PM PDT. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2014, 6:40 PM PDT (01:40 UTC)
- In effect from
- Apr 4, 2014, 10:00 PM PDT
- Expired
- Apr 6, 2014, 12:00 PM PDT
- In force
- 38 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
664 WWUS76 KLOX 050140 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 640 PM PDT FRI APR 4 2014 CAZ039-052-051000- /O.NEW.KLOX.WI.Y.0026.140405T0140Z-140405T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 640 PM PDT FRI APR 4 2014 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR SOUTHERN SANTA BARBARA COUNTY. THIS ADVISORY IS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS AND TIMING...NORTHWEST TO NORTH WINDS WILL INCREASE TO 15 TO 30 MPH WITH GUSTS UP TO 45 MPH THIS EVENING...AND CONTINUE THROUGH EARLY SATURDAY MORNING. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ HALL/GOMBERG
6 follow-up statements
721 WWUS76 KLOX 050321 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 821 PM PDT FRI APR 4 2014 ...GUSTY NORTHERLY WINDS EXPECTED THROUGH SATURDAY MORNING... .A TIGHTENING SURFACE PRESSURE GRADIENT WILL BRING GUSTY NORTHERLY WINDS TO PORTIONS OF SOUTHWEST CALIFORNIA THROUGH SATURDAY MORNING. ANOTHER ROUND OF GUSTY WINDS IS POSSIBLE FROM SATURDAY NIGHT THROUGH SUNDAY. CAZ053-054-051000- /O.EXB.KLOX.WI.Y.0026.140405T0500Z-140405T1700Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 821 PM PDT FRI APR 4 2014 ...WIND ADVISORY IN EFFECT UNTIL 10 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS. THIS ADVISORY IS IN EFFECT UNTIL 10 AM PDT SATURDAY. * WINDS AND TIMING...NORTHWEST TO NORTH WINDS WILL INCREASE TO 20 TO 35 MPH WITH GUSTS UP TO 50 MPH LATE THIS EVENING...AND CONTINUE THROUGH SATURDAY MORNING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ039-052-051000- /O.CON.KLOX.WI.Y.0026.000000T0000Z-140405T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 821 PM PDT FRI APR 4 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WINDS AND TIMING...NORTHWEST TO NORTH WINDS 15 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE THROUGH EARLY SATURDAY MORNING. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ HALL
873 WWUS76 KLOX 051012 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 312 AM PDT SAT APR 5 2014 ...GUSTY NORTHERLY WINDS EXPECTED THROUGH SATURDAY MORNING... .A TIGHTENING SURFACE PRESSURE GRADIENT WILL BRING GUSTY NORTHERLY WINDS TO PORTIONS OF SOUTHWEST CALIFORNIA THROUGH SATURDAY MORNING. ANOTHER ROUND OF GUSTY WINDS IS POSSIBLE FROM SATURDAY NIGHT THROUGH SUNDAY. CAZ039-052-051115- /O.EXP.KLOX.WI.Y.0026.000000T0000Z-140405T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 312 AM PDT SAT APR 5 2014 ...WIND ADVISORY HAS EXPIRED... THERE WILL CONTINUE TO BE NORTH TO NORTHEAST WINDS 15 TO 25 MPH WITH LOCAL GUSTS TO 35 KNOTS EARLY THIS MORNING. WINDS WILL DIMINISH SOME LATER THIS MORNING...THEN NORTHWEST TO NORTH WINDS WILL STRENGTHEN ONCE AGAIN WHERE A WIND ADVISORY MIGHT BE NEEDED FOR THE SAME AREAS. THESE WINDS WILL LIKELY SHIFT TO NORTH TO NORTHEAST THIS EVENING. $$ CAZ053-054-051815- /O.EXT.KLOX.WI.Y.0026.000000T0000Z-140406T1900Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 312 AM PDT SAT APR 5 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL NOON PDT SUNDAY... * WINDS AND TIMING...AREAS OF NORTHWEST TO NORTH WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE THROUGH EARLY TONIGHT...THEN WINDS WILL SHIFT TO THE NORTHEAST LATE TONIGHT INTO EARLY SUNDAY MORNING. WIND SPEEDS SHOULD REMAIN THE SAME LATE TONIGHT INTO SUNDAY MORNING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ KAPLAN/DB
483 WWUS76 KLOX 051754 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1054 AM PDT SAT APR 5 2014 ...GUSTY NORTHERLY WINDS EXPECTED THROUGH SATURDAY... .A TIGHTENING SURFACE PRESSURE GRADIENT WILL BRING GUSTY NORTHERLY WINDS TO PORTIONS OF SOUTHWEST CALIFORNIA THROUGH SATURDAY. ANOTHER ROUND OF GUSTY WINDS IS POSSIBLE FROM SATURDAY NIGHT THROUGH SUNDAY. CAZ039-052-060200- /O.EXB.KLOX.WI.Y.0026.000000T0000Z-140406T0900Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 1054 AM PDT SAT APR 5 2014 ...WIND ADVISORY IN EFFECT UNTIL 2 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM PDT SUNDAY. * WINDS AND TIMING...AREAS OF NORTH TO NORTHEAST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE THROUGH EARLY TONIGHT ESPECIALLY AROUND MONTECITO...THEN WINDS WILL SHIFT TO THE NORTHEAST LATE TONIGHT INTO EARLY SUNDAY MORNING. WIND SPEEDS SHOULD REMAIN THE SAME LATE TONIGHT INTO SUNDAY MORNING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ053-054-060200- /O.CON.KLOX.WI.Y.0026.000000T0000Z-140406T1900Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 1054 AM PDT SAT APR 5 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT SUNDAY... * WINDS AND TIMING...AREAS OF NORTHWEST TO NORTH WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE THROUGH EARLY TONIGHT...THEN WINDS WILL SHIFT TO THE NORTHEAST LATE TONIGHT INTO EARLY SUNDAY MORNING. WIND SPEEDS SHOULD REMAIN THE SAME LATE TONIGHT INTO SUNDAY MORNING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$
913 WWUS76 KLOX 060147 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 647 PM PDT SAT APR 5 2014 ...GUSTY WINDS EXPECTED TO PERSIST INTO SUNDAY... .A TIGHT SURFACE PRESSURE GRADIENT WILL CONTINUE TO BRING GUSTY OFFSHORE WINDS TO PORTIONS OF SOUTHWEST CALIFORNIA THROUGH SUNDAY. CAZ039-052-061000- /O.EXT.KLOX.WI.Y.0026.000000T0000Z-140406T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 647 PM PDT SAT APR 5 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS AND TIMING...AREAS OF NORTH WINDS OF 15 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE THROUGH TONIGHT AND INTO EARLY SUNDAY MORNING. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ053-054-061000- /O.CON.KLOX.WI.Y.0026.000000T0000Z-140406T1900Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 647 PM PDT SAT APR 5 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT SUNDAY... * WINDS AND TIMING...AREAS OF NORTHWEST TO NORTH WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE THROUGH EARLY TONIGHT...THEN WINDS WILL SHIFT TO THE NORTH TO NORTHEAST LATE TONIGHT AND INTO EARLY SUNDAY MORNING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ HALL
260 WWUS76 KLOX 060934 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 234 AM PDT SUN APR 6 2014 CAZ039-052-061900- /O.EXT.KLOX.WI.Y.0026.000000T0000Z-140406T1900Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 234 AM PDT SUN APR 6 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL NOON PDT TODAY... * WINDS AND TIMING...AREAS OF NORTH WINDS OF 15 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE THROUGH MOST OF THIS MORNING. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ053-054-061900- /O.CON.KLOX.WI.Y.0026.000000T0000Z-140406T1900Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 234 AM PDT SUN APR 6 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... * WINDS AND TIMING...AREAS OF NORTH TO NORTHEAST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE THROUGH MOST OF THIS MORNING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ ASR
805 WWUS76 KLOX 061904 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1204 PM PDT SUN APR 6 2014 CAZ039-052>054-062015- /O.EXP.KLOX.WI.Y.0026.000000T0000Z-140406T1900Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA...LOCKWOOD VALLEY...MOUNT PINOS... ACTON...MOUNT WILSON...SANDBERG 1204 PM PDT SUN APR 6 2014 ...WIND ADVISORY HAS EXPIRED... WINDS HAVE FALLEN TO SUB ADVISORY LEVELS, BUT THERE COULD STILL BE LOCAL GUSTS INTO THE LOW 30S MPH RANGE FOR A FEW HOURS. CURRENTLY LOOKING AT MONTECITO AREA FOR POSSIBLY WIND ADVISORY AGAIN THIS EVENING...BUT SO FAR IT LOOKS JUST A LITTLE TOO LOW. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Apr 4, 6:18 PM PDT, 22 minutes earlier.
Area forecast discussion, Apr 4, 6:18 PM PDT, 22 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 618 PM PDT FRI APR 4 2014 UPDATED AVIATION SECTION .SYNOPSIS... SCATTERED RAIN AND SNOW SHOWERS THROUGH THIS EVENING MAINLY IN THE MOUNTAINS AND NORTH OF POINT CONCEPTION...AND POSSIBLY INTO THE VALLEYS. WARM AND DRY THIS WEEKEND THEN HOT AND DRY EARLY NEXT WEEK WITH WINDY CONDITIONS. A COOLING TREND IS EXPECTED FOR THE END OF NEXT WEEK. && .SHORT TERM (TODAY-MON)... THE WEAK COLD FRONT WILL CONTINUE TO DISSIPATE AS IT MOVES ACROSS THE REGION THIS AFTERNOON AND THIS EVENING. RADAR CURRENTLY SHOWS SOME HIT AND MISS LIGHT SHOWERS NORTH OF POINT CONCEPTION...WHERE A FEW LOCATIONS IN SLO AND SBA COUNTY HAVE RECEIVED A FEW HUNDREDTHS OF AN INCH TODAY. ISOLATED SHOWERS ARE ALSO EXPECTED TO DEVELOP THIS AFTERNOON INTO THE EARLY EVENING OVER THE MOUNTAINS OF LOS ANGELES/VENTURA COUNTIES AS NAM MODEL CONTINUES TO ADVERTISE INCREASED MID LEVEL MOISTURE AND INSTABILITY. FOLLOWING THE PASSAGE OF THE FRONT THIS EVENING...SHOWER ACTIVITY WILL SHIFT TO THE NORTH SLOPES OF THE GRAPEVINE AREA TONIGHT AS FLOW BECOMES NORTH TO NORTHWEST. SNOW LEVELS WILL REMAIN MOSTLY ABOVE 4500 FEET SO THE GRAPEVINE WILL BE UNAFFECTED BY ANY SNOW. GUSTY NORTH TO NORTHWEST WINDS WILL BE ON THE INCREASE THROUGH THE I-5 CORRIDOR AND ACROSS THE SANTA YNEZ RANGE TONIGHT. AT THIS POINT WE HAVE HELD OFF ON ISSUING ANY WIND ADVISORIES...BUT SOME 40 MPH GUSTS (WITH SOME ISOLATED 45S) ARE POSSIBLE THROUGH THE I-5 CORRIDOR TONIGHT...AS WELL AS WESTERN PORTIONS OF THE SANTA YNEZ RANGE. THERE IS A BETTER CHANCE OF SOME ADVISORY LEVEL SUNDOWNER WINDS ON SATURDAY EVENING...AS THE SURFACE HIGH STARTS TO BUILD INTO THE GREAT BASIN AND THE PRESSURE GRADIENT BECOMES ORIENTED MORE N-S...WITH SBA-SMX GRADIENT INCREASING TO ABOUT -3.5 MB ACCORDING TO THE NAM. NORTH WINDS WILL REMAIN GUSTY THROUGH THE I-5 CORRIDOR ON SATURDAY NIGHT...BUT PROBABLY NOT AS STRONG AS TONIGHT. ON SUNDAY...THE BIG WARM UP BEGINS AS THE RIDGE OF HIGH PRESSURE BEGINS TO BUILD AND OFFSHORE FLOW DEVELOPS. BY SUNDAY...HIGHS WILL BE IN THE LOW 80S FOR THE VALLEY AREAS AND IN THE 70S CLOSER TO THE COAST. AT THIS TIME...IT APPEARS THAT THE OFFSHORE GRADIENTS WILL PEAK IN STRENGTH ON MONDAY MORNING...WHEN SOME ADVISORY LEVEL WINDS WILL BE POSSIBLE FOR THE TYPICAL SANTA ANA AFFECTED AREAS OF VENTURA AND LOS ANGELES COUNTY. HIGHS MONDAY AFTERNOON WILL LIKELY BE IN THE UPPER 80S FOR THE VALLEYS AND UPPER 70S TO LOW 80S NEAR THE COAST. .LONG TERM (TUE-FRI)... THE HOTTEST TEMPERATURES OF THE FORECAST PERIOD WILL LIKELY OCCUR ON TUESDAY...AS THE 500MB HEIGHTS PEAK OUT AROUND 583 DAM AND WEAK OFFSHORE FLOW CONTINUES. HIGHS ON TUESDAY WILL LIKELY BE IN THE LOW TO MID 90S FOR THE VALLEYS AND IN THE 80S FOR THE COASTAL AREAS. THESE PROJECTIONS ARE BASED ON WEAK OFFSHORE FLOW...BUT COULD EASILY BE 2-4 DEGREES WARMER IF OFFSHORE FLOW IS A LITTLE STRONGER THAN EXPECTED. BY WEDNESDAY...THE GFS AND EC AGREE THAT FLOW WILL BECOME WEAKLY ONSHORE AGAIN...SO A COOLING TREND IS FORECASTED FOR MOST OF THE REGION. PREVIOUSLY...IT LOOKED LIKE WEDNESDAY WOULD BE THE BEST CHANCE FOR RECORD HIGHS...BUT THAT PROBABLY WON'T HAPPEN IF THE CURRENT COOLING TRENDS PANS OUT. RECORD HIGHS ON MONDAY AND TUESDAY ARE UP AROUND 100 DEGREES...SO BREAKING THOSE SEEM UNLIKELY. AFTER WEDNESDAY...COOLING WILL CONTINUE THROUGH THE END OF THE WEEK AS A CUTOFF LOW APPROACHES THE AREA. SOME SHOWER ACTIVITY IS POSSIBLE FOR THE END OF THE WEEK WITH THIS SYSTEM...BUT MOST LIKELY WILL JUST RESULT IN AN INCREASE IN CLOUDS AND TEMPERATURES RETURNING CLOSER TO NORMAL. && .AVIATION...05/0118Z. VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD EXCEPT FOR A CHANCE OF LIFR TO IFR CONDITIONS BETWEEN 10Z AND 18Z AT TERMINALS NORTH OF POINT CONCEPTION. PERIODS OF MODERATE TO STRONG LOW-LEVEL WIND SHEAR AND TURBULENCE ARE POSSIBLE AT KSBA THROUGH 09Z. THERE IS A CHANCE OF MODERATE WIND SHEAR AND TURBULENCE AT KBUR AND KVNY. KLAX...VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD. THERE IS A 30 PERCENT CHANCE OF CROSS WINDS BETWEEN 7 AND 12 KNOTS BETWEEN 13Z AND 16Z. KBUR...VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD. THERE IS A CHANCE OF MODERATE WIND SHEAR AND TURBULENCE BETWEEN 13Z AND 16Z. && .LOX WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY (SEE LAXMWWLOX). && PUBLIC...SUKUP/GOMBERG AVIATION...HALL SYNOPSIS...KJ WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Apr 4, 3:45 PM PDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 345 PM PDT FRI APR 4 2014 CAZ034>041-044>046-051>054-059-087-088-547-548-051300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 345 PM PDT FRI APR 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT SCATTERED TO ISOLATED SHOWERS WILL CONTINUE THROUGH THIS EVENING FOR SAN LUIS OBISPO...SANTA BARBARA...AND VENTURA COUNTIES...FOCUSED MOSTLY OVER THE INTERIOR AREAS AND THE MOUNTAINS. LOCAL SNOW ACCUMULATIONS UP TO 1 INCH ARE POSSIBLE ABOVE 4500 FEET ON THE NORTH FACING SLOPES OF THE MOUNTAINS IN VENTURA AND LOS ANGELES COUNTIES NEAR THE KERN COUNTY BORDER TONIGHT...BUT NO IMPACT IS EXPECTED ON THE GRAPEVINE. LOCALLY GUSTY NORTHWEST TO NORTH WINDS MAY AFFECT LOCATIONS THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE...AND THE INTERSTATE 5 CORRIDOR THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY GUSTY NORTHWEST TO NORTH WINDS MAY AFFECT LOCATIONS THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE...AND THE INTERSTATE 5 CORRIDOR LATE SATURDAY THROUGH SUNDAY MORNING...WITH LOCALLY GUSTY WINDS POSSIBLY SPREADING INTO THE SANTA CLARITA AND SAN FERNANDO VALLEYS AND THE SANTA MONICA MOUNTAINS. VERY WARM AND DRY WEATHER IS EXPECTED MONDAY THROUGH WEDNESDAY. GUSTY NORTHEAST WINDS ARE POSSIBLE ACROSS PORTIONS OF LOS ANGELES AND VENTURA COUNTIES MONDAY THROUGH TUESDAY. DB/SS
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 8:12 AM PDT | Gale Warning | LOX | 19 hr |
Nearby
Wind Advisories in California, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.